Facebook Pixel
EmpowHER Guest

Citracal with vit-D seems to be irritating my bladder.

By Anonymous July 5, 2010 - 5:56am
Rate This

My rheumatologist advised me to take citracal, as I was recently diagnosed with RA, but it is irritating my bladder since I also have IC. Is there anything I can do? Will other suppliments counteract the effect?

Add a Comment1 Comments

Hi Anonymous

I looked this up on Drugs.com and Epocrates, and I don't see any contraindication or caution regarding interstitial cystitis. That being said, you know your body so if you are having a problem with it I suggest discussing it with your rheumatologist. There are other brands of calcium with D available, and they are formulated differently so maybe you could tolerate one of the other calcium and D supplements.

Sorry I couldn't be of more help, but please let us know what the rheumatologist says, as it may help others. Good luck and thank you for writing.

July 5, 2010 - 2:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Interstitial Cystitis

Get Email Updates

Interstitial Cystitis Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!